# SDR SWAA950170

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee
- Part number: BAC1505100361
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND TWO CRACKS IN THE I/B AND O/B FWD TEE CHORDS AT BS 178 PRESSURE BULKHEAD, LBL 5.7.  REPAIRED PER SWA RA 1-253-1240.
